A 37-year-old female asked:
Disclaimer

Pain in stomach. Taking advil (ibuprofen) and penicillin for strep.why is my stomach throbbing like hunger pain and cramping.

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Uncertain but..: Sometimes use of antibiotics can throw off the growth of healthy bacteria in the gut - so that is one possibility. Another possible issue is that NSAID's can sometimes cause GI upset.
Answered on Mar 25, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Ajay Acharya
36 years experience in Internal Medicine
Yes you can...: Better with food in stomach....
1
1 comment
A 39-year-old male asked:
Dr. Stephen Scholand
22 years experience in Infectious Disease
Penicillin failure: With a child - why take a chance? The fact that FOUR days of penicillin hasn't done anything proves it is not effective. If it's a bacterial infection ... Read More
A 27-year-old female asked:
Dr. Warren Wolfe
57 years experience in Family Medicine
Need more info: Did your doctor do a throat culture for strep? If not it should be done. If positive & still not better then may need different antibiotic. If st ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month